# SDR AALA20090423TUL37

- Difficulty date: April 9, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053812
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT CUSP STATION 579-598.  REPLACED CUSP FROM STATION 502-598 PER SRM 51-01-00.
